# SDR JJBA20240205007

- Difficulty date: January 26, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON TOP OVERHEAD MIDDLE FRAME AROUND NUTPLATE ON WINDSHIELD SURROUND STRUCTURE COCKPIT AREA. TOP OVERHEAD MIDDLE FR AROUND NUTPLATE ON WINDSHIELD SURROUND STRUCTURE REPAIRED
